Nov 12, 2006
how do you treat lactic acidosis?
Response from Dr. Holodniy
Lactic acidosis can be caused by a variety of medical conditions including infections, cancers, medications, just to name a few. If it is related to HIV medications and a person has symptoms, usually this will go away when you stop the meds.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Fatigue A Symptom Of Acute HIV Infection?
- Is Sinus Infection An Acute Symptom Of HIV?
- Penis Discharge Sign Of Seroconversion
- Bloody Nose After Giving A Bj Worried I Have HIV
- Flaky Skin After Fingering Stripper Sign Of HIV AIDS
- Painful Ejaculation After Condom Broke Anal Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.